Translator Disclaimer
2014 Inverse Problems and Approximations in Quantum Calculus
S. Chefai, L. Dhaouadi, A. Fitouhi
Afr. Diaspora J. Math. (N.S.) 17(1): 75-84 (2014).

Abstract

In this paper we study in quantum calculus the theory of inverse problem and approximation in a large class of Hilbert spaces with reproducing kernels.

Citation

Download Citation

S. Chefai. L. Dhaouadi. A. Fitouhi. "Inverse Problems and Approximations in Quantum Calculus." Afr. Diaspora J. Math. (N.S.) 17 (1) 75 - 84, 2014.

Information

Published: 2014
First available in Project Euclid: 20 October 2014

zbMATH: 1320.33024
MathSciNet: MR3270014

Subjects:
Primary: 33D15, 47A05

Rights: Copyright © 2014 Mathematical Research Publishers

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.17 • No. 1 • 2014
Back to Top